# SDR AALA202511186370

- Difficulty date: September 10, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 3244 · Tire
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON DOOR MLG KEEL BEAM HINGE FITTING RH SIDE AFT LUG, WEB LOWER RADIUS. CRACK LENGTH IS 0.150 INCH APPROX, AT MAIN WHEEL WELL.
